# SDR BSYA2012011

- Difficulty date: March 1, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N106TG
- Make and model: Piper PA-31-350
- Aircraft serial: 8052002
- Aircraft time: 2,380 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521R
- Part serial: G062891
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOING INTO AIRPORT, PILOT NOTICED LEFT ALTERNATOR FAILURE.  PILOT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ALTERNATOR, RUN UP AND OPERATIONAL CHECK NORMAL.
